Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 6(132), Pages 177–182 (Mi umn5972)  

Letters to the Editor

On locally analytic functions

G. E. Shilov


Full text: PDF file (754 kB)
References: PDF file   HTML file

Bibliographic databases:

Citation: G. E. Shilov, “On locally analytic functions”, Uspekhi Mat. Nauk, 21:6(132) (1966), 177–182

Citation in format AMSBIB
\Bibitem{Shi66}
\by G.~E.~Shilov
\paper On locally analytic functions
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 6(132)
\pages 177--182
\mathnet{http://mi.mathnet.ru/umn5972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218612}
\zmath{https://zbmath.org/?q=an:0156.14203}


Linking options:
  • http://mi.mathnet.ru/eng/umn5972
  • http://mi.mathnet.ru/eng/umn/v21/i6/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:272
    Full text:120
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021